# SDR UIEA2017072301276

- Difficulty date: July 22, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,768 hours, 22,016 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION.  FOUND A SMALL DENT ON FAN BLADE, LEFT ENGINE.  PERFORMED INSPECTION OF LEFT ENGINE FAN BLADES, FOUND DENT ON 9 BLADE IN THE B AREA TO BE WITHIN LIMITS ( 0.035 INCH IN DEPTH) PERFORMED A REPAIR IAW IAW AMM 72-31-02-226-012.
